# SDR ASAA2016022415660

- Difficulty date: February 24, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 34,329 hours, 10,234 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED SEVERAL SCRATCHPAD MESSAGES "SINGLE FMC OPERATION" AFTER SHUTDOWN. ACFT GROUNDED. CONFIRMED EXISTENCE OF "SINGLE FMC OPS" MESSAGES IN MCDU'S.  REMOVED & RESET EXTERNAL POWER TO ACFT AND PERFORMED BITE TEST OF FMC'S IAW AMM 34-61, TASK 801. OPS NORMAL, NO FAULTS OR MESSAGES REMAIN.
